Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 63, NWS Goodland, KS

June 6, 2014Kit Carson County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jun 6, 2014, 3:17 AM MDT for Kit Carson County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 3:17 AM MDT (09:17 UTC)
Expired
Jun 6, 2014, 3:48 AM MDT
In force
31 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kit Carson County, CO

The radar

The Goodland radar (KGLD), 99 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 9.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 480 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
480 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1728 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WUUS53 KGLD 060917
SVRGLD
COC063-061000-
/O.NEW.KGLD.SV.W.0063.140606T0917Z-140606T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
317 AM MDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 400 AM MDT

* AT 315 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEIBERT...
  AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  VONA AND STRATTON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 397 AND 426.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3949 10302 3950 10248 3904 10248 3903 10300
      3904 10303
TIME...MOT...LOC 0917Z 269DEG 33KT 3924 10287

HAIL...1.00IN
WIND...60MPH

$$

LUNDQUIST
3 follow-up statements
495 
WWUS53 KGLD 060929
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
329 AM MDT FRI JUN 6 2014

COC063-061000-
/O.CON.KGLD.SV.W.0063.000000T0000Z-140606T1000Z/
KIT CARSON CO-
329 AM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIT
CARSON COUNTY UNTIL 400 AM MDT...

AT 327 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VONA...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.  THOSE DRIVING 
ON I-70 SHOULD BE ESPECIALLY CAREFUL OF SUDDEN WIND GUSTS.

LOCATIONS IMPACTED INCLUDE...
STRATTON.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 405 AND 426.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3941 10289 3950 10248 3904 10248 3904 10289
TIME...MOT...LOC 0928Z 269DEG 33KT 3924 10274

HAIL...<.75IN
WIND...60MPH

$$

LUNDQUIST
851 
WWUS53 KGLD 060941
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
341 AM MDT FRI JUN 6 2014

COC063-061000-
/O.CON.KGLD.SV.W.0063.000000T0000Z-140606T1000Z/
KIT CARSON CO-
341 AM MDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL KIT
CARSON COUNTY UNTIL 400 AM MDT...

AT 338 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STRATTON...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.  THOSE DRIVING 
ON I-70 SHOULD BE ESPECIALLY CAREFUL OF SUDDEN WIND GUSTS.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL KIT CARSON COUNTY.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 412 AND 426.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3909 10276 3939 10275 3950 10248 3904 10248
TIME...MOT...LOC 0941Z 269DEG 33KT 3924 10259

HAIL...<.75IN
WIND...60MPH

$$

LUNDQUIST
119 
WWUS53 KGLD 060948
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
348 AM MDT FRI JUN 6 2014

COC063-060958-
/O.CAN.KGLD.SV.W.0063.000000T0000Z-140606T1000Z/
KIT CARSON CO-
348 AM MDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIT CARSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS AROUND 50 MPH ARE STILL POSSIBLE WITH THIS WEAKENING
THUNDERSTORM.

LAT...LON 3909 10276 3939 10275 3950 10248 3904 10248
TIME...MOT...LOC 0948Z 269DEG 33KT 3924 10251

$$

LUNDQUIST

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 11:40 PM MDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 5, 11:40 PM MDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
1140 PM MDT THU JUN 5 2014

.UPDATE...
ISSUED AT 941 PM MDT THU JUN 5 2014

IN COLLABORATION WITH SPC...WENT AHEAD AND CANCELED THE SEVERE
THUNDERSTORM WATCH. A WIDESPREAD SEVERE THREAT IS NO LONGER
EXPECTED AS STORMS HAVE DISPLAYED A TENDENCY TO FALL APART AS THEY
ENTER THE FORECAST AREA. STORMS MOVING OFF THE HIGHER TERRAIN
WILL ALSO BEGIN TO SLIDE SOUTHEAST. WE SHOULD SEE SOME STORMS OVER
OUR AREA...ESPECIALLY CHEYENNE COUNTY COLORADO...AND A FEW COULD
BE STRONG. FORECAST HAS BEEN UPDATED TO REFLECT CURRENT TRENDS.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 224 PM MDT THU JUN 5 2014

SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE FRONT RANGE OF
COLORADO THIS AFTERNOON AS WEAK IMPULSES EMBEDDED IN THE WESTERLY
UPPER FLOW MOVE OVER THE HIGH PLAINS.  STORMS WILL MOVE TO THE
EAST/SOUTHEAST INTO AN AREA OF GREATER INSTABILITY...INCREASING
MOISTURE AVAILABILITY...AND A MORE FAVORABLE SHEAR ENVIRONMENT THIS
EVENING...MAKING LARGE HAIL AND DAMAGING WINDS POSSIBLE WITH SOME OF
THE STRONGER STORMS.  THE MAIN AREA OF STORM ACROSS THE FORECAST
AREA WILL OCCUR ACROSS THE COLORADO COUNTIES THIS
EVENING...TRANSITIONING TO THE FAR SOUTHWEST PORTION OVERNIGHT.

THERE MAY BE AREAS OF FOG IN THE WAKE OF THUNDERSTORMS EARLY FRIDAY
MORNING...BUT HAVE LEFT THEM OUT FOR NOW.

ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP ACROSS COLORADO AND MOVE
EAST ACROSS THE FORECAST AREA DURING THE DAY ON FRIDAY AS A SHORT
WAVE TROUGH MOVES EAST OF THE ROCKIES AND ACROSS THE APEX OF THE
WEAK RIDGE IN PLACE OVER THE PLAINS STATES.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 224 PM MDT THU JUN 5 2014

WESTERLY FLOW WILL CONTINUE FROM FRIDAY NIGHT THROUGH SUNDAY,
ALTHOUGH IT WILL TAKE A MORE NORTHWESTERLY DIRECTION BY SATURDAY
NIGHT.  A COLD FRONT WILL MOVE INTO NORTHWEST KANSAS LATE FRIDAY
NIGHT AND SATURDAY. HIGH PRESSURE WILL BUILD INTO THE CENTRAL PLAINS
BEHIND THE FRONT SATURDAY AND SATURDAY NIGHT.  HIGH PRESSURE WILL
DRIFT EAST SUNDAY AFTERNOON AS LOW PRESSURE MOVES INTO EASTERN
COLORADO.

THERE IS A DECENT SHORTWAVE THAT COMES ACROSS THE FA FRIDAY EVENING.
MORE FORCING OCCURS BEHIND THE COLD FRONT SATURDAY BUT SHORTWAVE
ENERGY IS WELL TO THE SOUTH SATURDAY AND SATURDAY NIGHT. THERE IS A
WEAK WAVE SUNDAY BUT THE MAIN FORCING WILL COME LATE SUNDAY WITH A
TROUGH MOVING SOUTHEAST FROM WYOMING. CAPE VALUES RANGE FROM 1500 TO
2000 J/KG FRIDAY EVENING. CAPE DROPS OFF SIGNIFICANTLY BEHIND THE
FRONT LATE FRIDAY NIGHT. CAPE ON SATURDAY WILL BE LOW WITH ONLY 100
TO 400 J/KG IN THE SOUTHEAST ZONES. SHEAR VALUES WILL REACH 35KTS IN
THE SOUTHERN FA FRIDAY EVENING. PRECIPITABLE WATER VALUES RANGE FROM
1.15 TO 1.43 FROM WEST TO EAST ACROSS THE FA FRIDAY EVENING. STORM
MOVEMENT FRIDAY EVENING WILL BE SLOW WITH H7 WINDS FROM 5 TO 10KTS.

SEVERE STORMS WILL BE POSSIBLE AGAIN FRIDAY EVENING WITH STRONGEST
PARAMETERS ACROSS THE SOUTHERN FA.  THUNDERSTORM ACTIVITY WILL DROP
OFF LATE FRIDAY NIGHT WITH ONLY A FEW THUNDERSTORMS SATURDAY IN THE
SOUTHERN FA. DUE TO THE LACK OF INSTABILITY SHOWERS WILL BE MAIN
WEATHER SATURDAY EVENING. POPS WILL BE HIGH FRIDAY NIGHT DECREASING
TO CHANCE SATURDAY AND SLIGHT CHANCE SATURDAY NIGHT. SLIGHT CHANCE
POPS WILL INCREASE SOME IN THE NORTHWEST SUNDAY AFTERNOON AS THE
NEXT TROUGH MOVES CLOSE TO THE AREA.

MIN TEMPERATURES FRIDAY NIGHT WILL COOL TO THE MID AND UPPER 50S.
MUCH COOLER READINGS FROM 50 TO 55 CAN BE EXPECTED SATURDAY NIGHT.
MAX TEMPERATURES SATURDAY WILL BE COOLER AS WELL WITH HIGHS RANGING
FROM 67 IN THE NORTHWEST TO THE LOWER 70S IN THE EAST.  MAX
TEMPERATURES SUNDAY WILL WARM TO THE LOWER 70S.

IN THE EXTENDED...(SUNDAY NIGHT THROUGH THURSDAY)...

AN UPPER LEVEL TROUGH WILL MOVE SOUTHEAST INTO THE CENTRAL PLAINS
SUNDAY NIGHT AND MONDAY MORNING. A RIDGE WILL MOVE INTO THE CENTRAL
PLAINS MONDAY AFTERNOON AND CONTINUE THROUGH TUESDAY. THE RIDGE
SHIFTS EAST TUESDAY NIGHT WITH ZONAL FLOW ACROSS THE REGION
WEDNESDAY. ANOTHER RIDGE, ALTHOUGH FLATTENED, WILL MOVE INTO THE
CENTRAL PLAINS THURSDAY. HIGH POPS ARE ON TRACK FOR SUNDAY NIGHT
WITH GOOD MOISTURE AND FORCING. HIGH PRESSURE AND RESULTING
SUBSIDENCE WILL BRING DRY CONDITIONS MONDAY AND TUESDAY.  ANOTHER
SERIES OF DISTURBANCES WILL BRING CHANCES OF THUNDERSTORMS FROM
TUESDAY NIGHT THROUGH THURSDAY.

MIN TEMPERATURES WILL RANGE FROM THE LOWER TO MID 50S WARMING TO THE
UPPER 50S AND LOWER 60S BY THE END OF THE PERIOD.  MAX TEMPERATURES
WILL WARM FROM THE MID 70S MONDAY TO THE LOWER AND MID 80S FROM
TUESDAY THROUGH THURSDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1140 PM MDT THU JUN 5 2014

BIG CHANGES THIS TAF CYCLE COMPARED TO 00Z TAFS. WITH THICK ANVIL
CIRRUS STREAMING OVER AND ADDITIONAL STORMS DEVELOPING ALONG THE
FRONT RANGE...THINK STRATUS/FOG DEVELOPMENT IS UNLIKELY SINCE
TEMPS WILL STRUGGLE TO COOL. CANT RULE OUT STRATUS/FOG BUT NO
LONGER THINK A MENTION IS JUSTIFIED. WIDESPREAD CONVECTIVE
DEVELOPMENT IS ANTICIPATED TOMORROW AS A VIGOROUS SHORTWAVE
TROUGH...NOW LOCATED OVER NEVADA...MOVES THROUGH. STORMS MAY
DEVELOP EARLY TOMORROW...BEFORE NOON...OVER THE FRONT RANGE AND
HEAD EAST. TRIED TO HIGHLIGHT A WINDOW OF OPPORTUNITY FOR STORMS
AT BOTH SITES BUT COULD NOT PINPOINT EXACT TIMING WITHIN THE 8
HOUR WINDOW PROVIDED. WILL LET FUTURE TAF SETS FURTHER PINPOINT
THUNDERSTORMS.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...RRH
SHORT TERM...LOCKHART
LONG TERM...FS
AVIATION...RRH
Hazardous weather outlook, Jun 5, 10:45 PM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1045 PM MDT THU JUN 5 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061815-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1045 PM MDT THU JUN 5 2014 /1145 PM CDT THU JUN 5 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS MAY MOVE INTO EAST COLORADO TONIGHT.
WIDESPREAD SEVERE WEATHER IS NO LONGER EXPECTED BUT A FEW STORMS
COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY ACROSS
THE ENTIRE AREA. LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL
WILL BE THE MAIN THREATS.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE TRI STATE AREA OVER
THE WEEKEND. AT THIS TIME...THERE IS A LOW PROBABILITY OF SEVERE
STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE BE REQUIRED.

In the hours before

Special weather statement, Jun 5, 10:55 PM MDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1055 PM MDT THU JUN 5 2014

COZ092-060530-
CHEYENNE COUNTY-
1055 PM MDT THU JUN 5 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

AT 1052 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES NORTHWEST OF HASWELL...OR 19 MILES
SOUTHWEST OF AROYA...MOVING EAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

&&

LAT...LON 3875 10317 3875 10267 3861 10268 3861 10317
      3861 10318
TIME...MOT...LOC 0453Z 269DEG 40KT 3860 10327

ROBINSON
Special weather statement, Jun 5, 11:35 PM MDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1135 PM MDT THU JUN 5 2014

KSZ013-060600-
SHERMAN-
1135 PM MDT THU JUN 5 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTH SHERMAN COUNTY IN NORTHWEST KANSAS...

AT 1130 PM MDT THE GOODLAND RADAR WAS DETECTING SOUTHWEST WINDS
GUSTING UP TO 50 MPH SOUTH OF I-70 BEHIND A THUNDERSTORM OUTFLOW
BOUNDARY.

THESE WINDS WILL CONTINUE FOR THE NEXT 20-30 MINUTES BEFORE
DECLINING AS THE BOUNDARY MOVES FURTHER EAST.

&&

LAT...LON 3914 10187 3913 10203 3936 10203 3934 10155
      3914 10154 3913 10187
TIME...MOT...LOC 0532Z 278DEG 6KT 3929 10171

LUNDQUIST
Special weather statement, Jun 5, 11:58 PM MDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1158 PM MDT THU JUN 5 2014

KSZ013-060630-
SHERMAN-
1158 PM MDT THU JUN 5 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...

AT 1155 PM MDT THE GOODLAND RADAR DETECTED SOUTHWEST WINDS GUSTING
UP TO 50 MPH BEHIND AN OUTFLOW BOUNDARY NEAR GOODLAND.  THE BOUNDARY
WILL MOVE EAST AT 25 MPH...BUT THE WINDS MAY REMAIN FOR UP TO AN
HOUR OVER THE COUNTY.

&&

LAT...LON 3955 10139 3914 10140 3915 10197 3955 10186
TIME...MOT...LOC 0556Z 274DEG 22KT 3933 10168

LUNDQUIST
Special weather statement, Jun 6, 12:21 AM MDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1221 AM MDT FRI JUN 6 2014

COZ091-060730-
KIT CARSON-
INCLUDING THE CITY OF...BURLINGTON
1221 AM MDT FRI JUN 6 2014

DECAYING THUNDERSTORMS PRODUCING WIND GUSTS UP TO 50 MPH WILL
CONTINUE OVER THE VARIOUS PARTS OF COUNTY FOR THE NEXT HOUR OR SO.

JTL
Special weather statement, Jun 6, 12:28 AM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1228 AM MDT FRI JUN 6 2014

KSZ013-060730-
SHERMAN-
INCLUDING THE CITY OF...GOODLAND
1228 AM MDT FRI JUN 6 2014

DECAYING THUNDERSTORMS PRODUCING WIND GUSTS OF 50 MPH WILL
CONTINUE OVER THE COUNTY FOR THE NEXT HOUR OR SO.

JTL
Special weather statement, Jun 6, 3:02 AM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
302 AM MDT FRI JUN 6 2014

COZ091-060920-
KIT CARSON COUNTY-
302 AM MDT FRI JUN 6 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTHWEST KIT CARSON COUNTY IN EAST CENTRAL
COLORADO...

AT 257 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FLAGLER...MOVING EAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3941 10316 3940 10288 3914 10285 3913 10316
TIME...MOT...LOC 0902Z 265DEG 30KT 3924 10304

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:07 PM MDTSpecial Weather StatementGLDCheyenne53 min
Jun 5, 6:53 PM MDTSpecial Weather StatementGLDCheyenne22 min
Jun 5, 7:00 PM MDTSevere Thunderstorm WarningGLDCheyenne16 min
Jun 5, 10:55 PM MDTSpecial Weather StatementGLDCheyenne35 min
Jun 6, 3:02 AM MDTSpecial Weather StatementGLDKit Carson18 min
Jun 6, 3:51 AM MDTSpecial Weather StatementGLDKit Carson14 min
Jun 6, 4:17 AM MDTSevere Thunderstorm WarningGLDKit Carson38 min
Jun 6, 4:57 AM MDTSpecial Weather StatementGLDKit Carson18 min
Jun 6, 3:51 PM MDTSevere Thunderstorm WarningGLDCheyenne39 min
Jun 6, 4:05 PM MDTSevere Thunderstorm WarningGLDYuma55 min
Jun 6, 4:08 PM MDTFlash Flood WatchGLDCheyenne, Kit Carson14 hr
Jun 6, 4:20 PM MDTTornado WarningGLDYuma40 min
Jun 6, 4:43 PM MDTSevere Thunderstorm WarningGLDYuma62 min
Jun 6, 5:16 PM MDTSevere Thunderstorm WarningGLDYuma59 min
Jun 6, 5:19 PM MDTTornado WarningGLDCheyenne, Kit Carson26 min
Jun 6, 5:47 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson28 min
Jun 6, 5:50 PM MDTTornado WarningGLDCheyenne25 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.